General information
Latest issue
Forthcoming papers
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

Latest issue
Current issues
Archive issues
What is RSS

Mat. Sb.:

Personal entry:
Save password
Forgotten password?

Mat. Sb. (N.S.), 1974, Volume 94(136), Number 4(8), Pages 628–648 (Mi msb3736)  

This article is cited in 28 scientific papers (total in 28 papers)

Graduated formations of groups

L. A. Shemetkov

Abstract: This paper deals with three objects of the theory of formations: $\mathfrak F$-stable groups of automorphisms, $\mathfrak F$-coradicals and $\mathfrak F$-abnormal maximal subgroups.
Bibliography: 26 titles.

Full text: PDF file (2398 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1974, 23:4, 593–611

Bibliographic databases:

UDC: 519.44
MSC: Primary 20D30, 20E15, 20F30; Secondary 20D10, 20D15, 20D20
Received: 01.10.1973

Citation: L. A. Shemetkov, “Graduated formations of groups”, Mat. Sb. (N.S.), 94(136):4(8) (1974), 628–648; Math. USSR-Sb., 23:4 (1974), 593–611

Citation in format AMSBIB
\by L.~A.~Shemetkov
\paper Graduated formations of groups
\jour Mat. Sb. (N.S.)
\yr 1974
\vol 94(136)
\issue 4(8)
\pages 628--648
\jour Math. USSR-Sb.
\yr 1974
\vol 23
\issue 4
\pages 593--611

Linking options:

    SHARE: FaceBook Twitter Livejournal

    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Shemetkov, “Two directions in the development of the theory of non-simple finite groups”, Russian Math. Surveys, 30:2 (1975), 185–206  mathnet  crossref  mathscinet  zmath
    2. Roger P. Erickson, “Products of saturated formations”, Communications in Algebra, 10:18 (1982), 1911  crossref
    3. V. D. Mazurov, “Solved problems in the Kourovka Notebook”, Russian Math. Surveys, 46:5 (1991), 137–182  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. L.A. Shemetkov, “Frattini extensions of finite groups and formations1”, Communications in Algebra, 25:3 (1997), 955  crossref
    5. A. N. Skiba, “On factorizations of compositional formations”, Math. Notes, 65:3 (1999), 326–330  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. V. A. Vedernikov, M. M. Sorokina, “$\Omega$-foliated formations and Fitting classes of finite groups”, Discrete Math. Appl., 11:5 (2001), 507–527  mathnet  crossref  mathscinet  zmath
    7. Guo Wenbin, “On a problem in the theory of step formations”, Russian Math. (Iz. VUZ), 45:9 (2001), 30–34  mathnet  mathscinet  zmath  elib
    8. L. A. Shemetkov, “ON PARTIALLY SATURATED FORMATIONS AND RESIDUALS OF FINITE GROUPS”, Communications in Algebra, 29:9 (2001), 4125  crossref
    9. V. A. Vedernikov, M. M. Sorokina, “$\omega$-Fibered Formations and Fitting Classes of Finite Groups”, Math. Notes, 71:1 (2002), 39–55  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    10. L. A. Shemetkov, “On Huppert's theorem”, Siberian Math. J., 44:1 (2003), 184–189  mathnet  crossref  mathscinet  zmath  isi
    11. A. Ballester-Bolinches, C. Calvo, L. A. Shemetkov, “On partially saturated formations of finite groups”, Sb. Math., 198:6 (2007), 757–775  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. M. V. Selkin, R. V. Borodich, “O peresechenii maksimalnykh podgrupp konechnykh grupp”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 8(74), 67–77  mathnet
    13. S. F. Kamornikov, “Generalized Frattini Subgroups as Coradicals of Groups”, Math. Notes, 87:3 (2010), 372–379  mathnet  crossref  crossref  mathscinet  zmath  isi
    14. L. A. Shemetkov, “Local definitions of formations of finite groups”, J. Math. Sci., 185:2 (2012), 324–334  mathnet  crossref  mathscinet
    15. V. A. Vedernikov, E. N. Demina, “$\Omega$-foliated formations of multioperator $T$-groups”, Siberian Math. J., 51:5 (2010), 789–804  mathnet  crossref  mathscinet  isi  elib
    16. Kamornikov S.F., Vesnk vtsebskaga dzyarzhainaga unversteta, 2:62 (2011), 10–14  elib
    17. S. F. Kamornikov, L. P. Avdashkova, “On the Membership Problem of Finite Groups in Solvably Saturated Formations”, Math. Notes, 92:4 (2012), 513–518  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    18. S. F. Kamornikov, “Ob odnom klasse konechnykh rasscheplyaemykh grupp”, PFMT, 2014, no. 1(18), 52–56  mathnet
    19. S. F. Kamornikov, “Ob odnom primere giperradikalnoi formatsii”, PFMT, 2014, no. 3(20), 61–64  mathnet
    20. S. F. Kamornikov, O. L. Shemetkova, “O suschestvovanii dopolnenii k koradikalam konechnykh grupp”, Tr. IMM UrO RAN, 21, no. 1, 2015, 122–127  mathnet  mathscinet  elib
    21. V. A. Vedernikov, M. M. Sorokina, “On complements of coradicals of finite groups”, Sb. Math., 207:6 (2016), 792–815  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    22. X. Yi, S. F. Kamornikov, “On hereditary superradical formations”, Siberian Math. J., 57:2 (2016), 260–264  mathnet  crossref  crossref  mathscinet  isi  elib
    23. A. F. Vasilev, T. I. Vasileva, E. N. Myslovets, “O konechnykh gruppakh s zadannym normalnym stroeniem”, Sib. elektron. matem. izv., 13 (2016), 897–910  mathnet  crossref
    24. E. N. Bazhanova, V. A. Vedernikov, “$\Omega$-rassloennye klassy Fittinga $T$-grupp”, Sib. elektron. matem. izv., 14 (2017), 629–639  mathnet  crossref
    25. S. F. Kamornikov, O. L. Shemetkova, “O dopolnenii koradikala konechnoi gruppy”, PFMT, 2017, no. 4(33), 58–64  mathnet
    26. X. Yi, S. F. Kamornikov, “On Shemetkov's theorem about the complementedness of the residual”, Siberian Math. J., 59:2 (2018), 276–282  mathnet  crossref  crossref  isi  elib
    27. S. F. Kamornikov, O. L. Shemetkova, “O dopolneniyakh koradikala v rasshireniyakh konechnykh grupp”, PFMT, 2018, no. 3(36), 80–83  mathnet
    28. Kamornikov S.F., Shemetkova O.L., “On the Existence of Complements of Residuals of Finite Group”, J. Algebra, 533 (2019), 344–352  crossref  isi
  •   ( ) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:276
    Full text:90

    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019